# SDR 2002UALA01340

- Difficulty date: August 24, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N321UA
- Make and model: Boeing 737322
- Aircraft serial: 23953
- Aircraft time: 44,239 hours, 23,752 cycles
- Engine: Ge CFM56*
- System (JASC): 2450 · AC Power Distribution System
- Part: Connector
- Part number: BACC63CD28A22P
- Condition: Burned
- Location: Nr 2 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF AIRCRAFT TR 3 CIRCUIT BREAKER POPPED, AND COULD NOT BE RESET.  AIRCRAFT RETURNED TO FIELD.  FOUND BURNED PINS ON GEN FIREWALL CONNECTOR.  REPLACED NR 2 GENERATOR HARNESS AND FIREWALL RECEPTACLE PINS.
